Alert archive / Colorado / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 152, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 24, 2025, 4:28 PM MDT for El Paso County, Pueblo County, Colorado. It was in force for 19 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2025, 4:28 PM MDT (22:28 UTC)
- Expired
- Jun 24, 2025, 4:47 PM MDT
- In force
- 19 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Tornado
- Possible
- Damage threat
- Considerable
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties El Paso County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 17 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 4:45 PM MDT | TSTM WND GST 64 | 8 Nne Pueblo Depot, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 1:09 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 10.5 hours before the alert went out and 366 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3379 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 263 m²/s²
- 0-3 km storm-relative helicity
- 261 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
028
WUUS55 KPUB 242228
SVRPUB
COC041-101-242300-
/O.NEW.KPUB.SV.W.0152.250624T2228Z-250624T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
428 PM MDT Tue Jun 24 2025
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
South central El Paso County in east central Colorado...
North central Pueblo County in southeastern Colorado...
* Until 500 PM MDT.
* At 428 PM MDT, a severe thunderstorm was located 7 miles north of
Pueblo Depot, or 10 miles northeast of Pueblo Airport, moving north
at 20 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* This severe thunderstorm will remain over mainly rural areas of
south central El Paso and north central Pueblo Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3837 10429 3835 10445 3857 10451 3859 10432
TIME...MOT...LOC 2228Z 166DEG 18KT 3841 10438
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
kam2 follow-up statements
674 WWUS55 KPUB 242238 SVSPUB Severe Weather Statement National Weather Service Pueblo CO 438 PM MDT Tue Jun 24 2025 COC041-101-242300- /O.CON.KPUB.SV.W.0152.000000T0000Z-250624T2300Z/ El Paso CO-Pueblo CO- 438 PM MDT Tue Jun 24 2025 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT FOR SOUTH CENTRAL EL PASO AND NORTH CENTRAL PUEBLO COUNTIES... At 438 PM MDT, a severe thunderstorm was located 10 miles north of Pueblo Depot, or 13 miles northeast of Pueblo Airport, moving north at 20 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. This severe thunderstorm will remain over mainly rural areas of south central El Paso and north central Pueblo Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain alert for a possible tornado! Tornadoes can develop quickly from severe thunderstorms. If you spot a tornado go at once into the basement or small central room in a sturdy structure. For your protection move to an interior room on the lowest floor of a building. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3842 10430 3838 10446 3857 10451 3859 10432 TIME...MOT...LOC 2238Z 166DEG 18KT 3846 10440 TORNADO...POSSIBLE HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...<.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ kam
790 WWUS55 KPUB 242247 SVSPUB Severe Weather Statement National Weather Service Pueblo CO 447 PM MDT Tue Jun 24 2025 COC041-101-242257- /O.CAN.KPUB.SV.W.0152.000000T0000Z-250624T2300Z/ El Paso CO-Pueblo CO- 447 PM MDT Tue Jun 24 2025 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL EL PASO AND NORTH CENTRAL PUEBLO COUNTIES IS CANCELLED... The storm which prompted the warning has weakened below severe limits, and no longer poses an immediate threat to life or property. Therefore, the warning has been cancelled. However, small hail, gusty winds and heavy rain are still possible with this thunderstorm. A Severe Thunderstorm Watch remains in effect until 800 PM MDT for east central Colorado. && LAT...LON 3842 10430 3838 10446 3857 10451 3859 10432 TIME...MOT...LOC 2244Z 166DEG 18KT 3850 10441 $$ kam
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 2:07 PM MDT, 2 hours 21 minutes earlier. Its key messages:
- A few strong storms this afternoon and evening; locally heavy rain possible.
- Less storms tomorrow, a bit warmer tomorrow.
- Most areas dry out for Thursday through Saturday, with another increase in showers and storms expected for Sunday into early next week.
- Temperatures look to be near to slightly below normal for today through Thursday, and slightly above normal for Friday and Saturday. Another slight cool down arrives for the Sunday into Tuesday timeframe.
Area forecast discussion, Jun 24, 2:07 PM MDT, 2 hours 21 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 207 PM MDT Tue Jun 24 2025 .KEY MESSAGES... - A few strong storms this afternoon and evening; locally heavy rain possible. - Less storms tomorrow, a bit warmer tomorrow. - Most areas dry out for Thursday through Saturday, with another increase in showers and storms expected for Sunday into early next week. - Temperatures look to be near to slightly below normal for today through Thursday, and slightly above normal for Friday and Saturday. Another slight cool down arrives for the Sunday into Tuesday timeframe. && .SHORT TERM /THROUGH WEDNESDAY NIGHT/... Issued at 201 PM MDT Tue Jun 24 2025 Tonight through Tomorrow Night... Currently...scattered showers were noted over the mtns and valleys with isolated showers over the plains. Storms were starting to push off onto the plains and one or two strong storms were noted. Plenty of moisture was noted per total precip water water vapor imagery and dwpts in the 50s along the i-25 corridor and 50s over the far eastern plains. This afternoon into the evening... A few strong to severe storms will be likely across the mtns plains interface extending out onto the plains. Per SPC meso page, 30 knts of shear were noted along with mixed CAPE of 1000-1500 J/kg over the plains and this should support some strong storms. Wat vap imgy was showing a well defined short wave near Salt Lake city which was pushing east-northeast. Given this, main concern will be hail and gusty winds, but winds were a bit backed up in N El Paso county so cant rule out a short lived tornado. 2nd concern will be potential for locally heavy rain. Plenty of moisture was noted in the column but storms should push steadily northeast in the modest SW flow. However, if storms become anchored or pinned ot the terrain, then locally heavy rain will be possible given the plentiful moisture. Later tonight... A few showers and storms will be likely both over the plains and higher terrain tonight, although most areas will remain dry. Anticipate min temps by morning to be in the 60s most of plains with a few 50s over the Palmer. Valleys and mtns should be in the 30s and 40s. Tomorrow... Should see a few less storms and they should not be as strong but we will still the potential for some locally heavy rain possible. Temps tomorrow will be a few degrees warmer across all of the region with temps approaching around 80 along the lower Ark River with 80s res of the plains. and 70s valleys. Showers tomorrow night will likely end quicker than tonight as somewhat drier air moves in. && .LONG TERM /THURSDAY THROUGH MONDAY/... Issued at 201 PM MDT Tue Jun 24 2025 Thursday and Friday.. Thursday and Friday look to be a bit of a transitional period, going from southwesterly flow on Thursday to westerly flow by this weekend. We dry out enough to keep convection very isolated, but not enough to really be cause for fire weather concern quite yet, especially given that we are still likely to see significant precipitation for many areas through today and tomorrow (Tuesday and Wednesday). Winds also look to remain on the light side through this period, which will further help to reduce fire weather concerns. Near normal temperatures can be expected, with Friday being a few degrees warmer than Thursday. Thunderstorm chances remain fairly isolated on Thursday, but will be possible across all of our eastern mountains and plains locations. Continued drying into Friday will limit coverage of isolated activity even farther, with best chances of weak isolated convection over the Pikes Peak region and the eastern mountains. Saturday Onwards.. Models continue our drying trend into Saturday, keeping isolated convection mainly tied to the higher terrain. Saturday also looks to be the warmest day of the period, with highs just a few degrees warmer than normal for many locations. Most solutions still point towards another round of shortwave energy and increased precipitation chances around the Sunday timeframe, as a low builds off the coast of southern California and we return to very moist flow heading into the beginning of next week. Highs look to fall back down to near normal for Sunday through Tuesday, with daily chances for at least scattered showers and storms across all of southeast Colorado, to include our mountains, for Sunday through Tuesday as well. && .AVIATION /18Z TAFS THROUGH 18Z WEDNESDAY/... Issued at 1117 AM MDT Tue Jun 24 2025 VFR conditions are likely through nearly all of the period. Breezy conditions will occur this afternoon and there will be passing showers and thunderstorms moving across the region this afternoon and early evening. Any precip that occurs will likely be relatively brief but may bring MVFR conditions if it occurs. && .PUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...HODANISH/SKELLY/KT LONG TERM...EHR/HODANISH AVIATION...HODANISH
Hazardous weather outlook, Jun 24, 10:34 AM MDT, 5 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1034 AM MDT Tue Jun 24 2025 COZ058>089-093>099-251645- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1034 AM MDT Tue Jun 24 2025 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Scattered to numerous thunderstorms will develop over the mountains and valleys by early afternoon and move northeastward into the adjacent plains during the mid afternoon through evening time period. Storms over the mountains and interior valley swill be capable of producing small hail, gusty winds up to 50 mph, lightning and locally heavy rainfall. Storms will strengthen as the encounter greater low level moisture as they move into the adjacent plains. Hail up to 1.5 inches in diameter and wind gusts around 60 mph and lightning will be the primary storm risks for the southeast mountains and adjacent plains. Localized heavy rainfall capable of producing flash flooding will be possible for burn scars and urban areas. Thunderstorms may continue into the overnight hours across the far southeast plains with small hail, heavy rainfall and lightning the primary risks after 10 PM. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Another round of afternoon and evening showers and thunderstorms will develop over the mountains and spread into the southeast plains on Wednesday. A few strong to near severe thunderstorms will be possible across the southeast plains, with hail up to 1 inch in diameter, wind gusts up to 60 mph, and locally heavy rainfall possible. Most areas dry out for Thursday through Saturday, with another uptick in showers and storms expected for Sunday into early next week. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. 34/34
In the hours before
Special weather statement, Jun 24, 2:22 PM MDT, 2 hours 6 minutes before
Special Weather Statement
National Weather Service Pueblo CO
222 PM MDT Tue Jun 24 2025
COZ072-073-078>080-087-242045-
Wet Mountains between 6300 and 10000Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Northern Sangre de Cristo Mountains above 11000 Ft CO-
Wet Mountains above 10000 Ft CO-
222 PM MDT Tue Jun 24 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN HUERFANO...
SOUTHEASTERN CUSTER AND EASTERN SAGUACHE COUNTIES THROUGH 245 PM
MDT...
At 222 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Red Wing, or 38 miles northeast of Alamosa, moving
northeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Great Sand Dunes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3775 10541 3800 10556 3812 10526 3785 10511
TIME...MOT...LOC 2022Z 246DEG 17KT 3786 10537
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
kamSpecial weather statement, Jun 24, 2:51 PM MDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Pueblo CO
251 PM MDT Tue Jun 24 2025
COZ079-083-086-242115-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
251 PM MDT Tue Jun 24 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN FREMONT...
NORTHEASTERN CUSTER AND WEST CENTRAL PUEBLO COUNTIES THROUGH 315 PM
MDT...
At 251 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Florence, or 27 miles west of Pueblo, moving northeast
at 20 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Florence, Penrose, and Wetmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3818 10511 3829 10523 3847 10508 3841 10492
3832 10487
TIME...MOT...LOC 2051Z 224DEG 17KT 3828 10512
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
kamSpecial weather statement, Jun 24, 3:04 PM MDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Pueblo CO
304 PM MDT Tue Jun 24 2025
COZ083-085-086-242130-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Canon City Vicinity/Eastern Fremont County CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
304 PM MDT Tue Jun 24 2025
...A STRONG THUNDERSTORM WILL IMPACT EASTERN FREMONT...SOUTH CENTRAL
EL PASO AND NORTH CENTRAL PUEBLO COUNTIES THROUGH 330 PM MDT...
At 304 PM MDT, Doppler radar was tracking a strong thunderstorm near
Pueblo West, or 13 miles northwest of Pueblo, moving northeast at 15
mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Fountain and Pueblo West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
east central Colorado.
&&
LAT...LON 3836 10477 3848 10495 3865 10478 3862 10464
3852 10456
TIME...MOT...LOC 2104Z 209DEG 15KT 3844 10473
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
kamSpecial weather statement, Jun 24, 3:31 PM MDT, 57 minutes before
Special Weather Statement
National Weather Service Pueblo CO
331 PM MDT Tue Jun 24 2025
COZ079-083-085-086-242215-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
331 PM MDT Tue Jun 24 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN FREMONT...SOUTH
CENTRAL EL PASO AND NORTHWESTERN PUEBLO COUNTIES THROUGH 415 PM
MDT...
At 330 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms near Penrose, or 20 miles northwest of Pueblo, moving
northeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Fountain, Penrose, and Pueblo West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
east central Colorado.
&&
LAT...LON 3826 10483 3827 10515 3848 10499 3868 10466
3859 10452 3845 10466
TIME...MOT...LOC 2130Z 214DEG 15KT 3841 10495
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
kamSpecial weather statement, Jun 24, 4:11 PM MDT, 17 minutes before
Special Weather Statement
National Weather Service Pueblo CO
411 PM MDT Tue Jun 24 2025
COZ084>086-242245-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
411 PM MDT Tue Jun 24 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN EL PASO AND
NORTHWESTERN PUEBLO COUNTIES THROUGH 445 PM MDT...
At 410 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms near Pinon, or 18 miles north of Pueblo, moving
northeast at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Fountain, Ellicott, Schriever Space Force Base, Pinon, Hanover,
Pueblo West, and Security-Widefield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
east central Colorado.
&&
LAT...LON 3839 10463 3836 10486 3846 10489 3899 10445
3885 10425
TIME...MOT...LOC 2210Z 218DEG 17KT 3853 10467
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
kamSpecial weather statement, Jun 24, 4:25 PM MDT, 3 minutes before
Special Weather Statement
National Weather Service Pueblo CO
425 PM MDT Tue Jun 24 2025
COZ085>089-242315-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Crowley County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
425 PM MDT Tue Jun 24 2025
...THUNDERSTORMS WILL DEVELOP ACROSS NORTHEASTERN HUERFANO...
SOUTHEASTERN EL PASO...NORTHWESTERN CROWLEY...NORTHWESTERN LAS
ANIMAS AND EASTERN PUEBLO COUNTIES ALONG AN OUTFLOW BOUNDARY THROUGH
515 PM MDT...
At 424 PM MDT, Doppler radar was tracking thunderstorms developing
along a line extending from 6 miles southwest of Truckton to 9 miles
northwest of Pueblo Depot to 9 miles south of Avondale to 20 miles
south of Blende. Movement was southeast at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Boone, Avondale, and Pueblo Depot.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
east central Colorado.
&&
LAT...LON 3876 10428 3864 10405 3852 10405 3852 10397
3823 10417 3789 10408 3763 10438 3793 10463
3814 10442 3847 10448
TIME...MOT...LOC 2224Z 315DEG 17KT 3866 10427 3843 10442 3810 10433
3794 10451
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
kamThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 6:14 PM MDT | Special Weather Statement | PUB | Baca | 31 min |
| Jun 23, 6:46 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 29 min |
| Jun 23, 7:43 PM MDT | Special Weather Statement | PUB | Baca | 47 min |
| Jun 24, 12:16 PM MDT | Special Weather Statement | PUB | Costilla | 29 min |
| Jun 24, 12:20 PM MDT | Special Weather Statement | PUB | Fremont | 25 min |
| Jun 24, 12:29 PM MDT | Special Weather Statement | PUB | Teller | 31 min |
| Jun 24, 12:43 PM MDT | Special Weather Statement | PUB | 32 min | |
| Jun 24, 12:48 PM MDT | Special Weather Statement | PUB | Alamosa | 27 min |
| Jun 24, 12:49 PM MDT | Special Weather Statement | PUB | Teller | 26 min |
| Jun 24, 1:04 PM MDT | Special Weather Statement | PUB | El Paso | 26 min |
| Jun 24, 1:15 PM MDT | Special Weather Statement | PUB | Teller | 30 min |
| Jun 24, 1:29 PM MDT | Special Weather Statement | PUB | El Paso | 31 min |
| Jun 24, 1:35 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 25 min |
| Jun 24, 1:59 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 31 min |
| Jun 24, 2:01 PM MDT | Special Weather Statement | PUB | El Paso | 29 min |
| Jun 24, 2:18 PM MDT | Special Weather Statement | PUB | Fremont | 27 min |
| Jun 24, 2:22 PM MDT | Special Weather Statement | PUB | Custer | 23 min |
| Jun 24, 2:51 PM MDT | Special Weather Statement | PUB | Fremont | 24 min |
| Jun 24, 3:04 PM MDT | Special Weather Statement | PUB | El Paso | 26 min |
| Jun 24, 3:08 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont, Pueblo | 37 min |
| Jun 24, 3:31 PM MDT | Special Weather Statement | PUB | Pueblo | 44 min |
| Jun 24, 4:07 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 23 min |
| Jun 24, 4:11 PM MDT | Special Weather Statement | PUB | El Paso | 34 min |
| Jun 24, 4:14 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 31 min |
| Jun 24, 4:24 PM MDT | Flash Flood Warning | PUB | Pueblo | 84 min |
| Jun 24, 4:25 PM MDT | Special Weather Statement | PUB | Pueblo | 50 min |
| Jun 24, 4:43 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 32 min |
| Jun 24, 4:49 PM MDT | Special Weather Statement | PUB | El Paso | 26 min |
| Jun 24, 4:57 PM MDT | Special Weather Statement | PUB | Crowley | 33 min |
| Jun 24, 5:13 PM MDT | Special Weather Statement | PUB | El Paso | 32 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.